# SDR USAASB00016

- Difficulty date: January 23, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: SA308
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: A

## Discrepancy

PIT - FLT 2147 - AFTER TAKEOFF FROM PIT, FLIGHT ATTENDANT INFORMED CAPTAIN THAT THERE WAS SMOKE IN THE AFT CABIN WITH THE AFT RIGHT LAVATORY SMOKE DETECTOR SOUNDING OFF.  CAPTAIN DECLARED AN EMERGENCY.  FLIGHT RETURNED TO FIELD AT PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE AFT RIGHT LAVATORY SMOKE DETECTOR FAULTY.  REMOVED AND REPLACED THE SMOKE DETECTOR.  PERFORMED HIGH POWER ENGINE RUNS. OPERATED ALL A/C SYSTEMS.  NO DEFECTS NOTED.  (M)
